# SDR C2XA00IA261

- Difficulty date: August 18, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 99
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVCTA325
- Condition: Shorted
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

IAH - FLT 3321 - THE CREW REPORTED A STRONG ELECTRICAL SMELL COMING COMING FROM THE COCKPIT/FORWARD CARGO AREA.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE GASPER FAN TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED FAN, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
